# SDR SWAA2014043027560

- Difficulty date: April 23, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 36,294 hours, 21,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A600033A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, LBL 24.75.  REPAIRED BEAM IAW EA.
